# SDR USAA2011080200002

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 9,734 hours, 8,015 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cable
- Condition: Inoperative
- Location: Captain Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - CAPTAIN'S SEAT LATERAL ADJUSTMENT INOPERATIVE.  SEAT MOVES SIDE TO SIDE IN ALL POSITIONS.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S SEAT LATERAL CABLE.  OPERATIONAL CHECK IS GOOD PER AMM 25-11-01-08.
